DEA cover

Differential Equations & Applications

Volume: 14

Year: 2022

Articles

Issue: 1 (February, 2022)
Issue: 2 (May, 2022)
Article number / DOI Authors / Title Pages Abstract Article
14-08 Johnny Henderson: Nontrivial solutions for a nonlinear νth order Atıcı-Eloe fractional difference equation satisfying Dirichlet boundary conditions 137–143 View View
14-09 Choukri Derbazi, Hadda Hammouche, Abdelkrim Salim, Mouffak Benchohra: Measure of noncompactness and fractional hybrid differential equations with hybrid conditions 145–161 View View
14-10 Jagan Mohan Jonnalagadda, N. S. Gopal: Green's function for a discrete fractional boundary value problem 163–178 View View
14-11 Richard I. Avery, Douglas R. Anderson: Utilizing an integrating factor to convert a right focal boundary value problem to a fixed point problem 179–187 View View
14-12 Lingju Kong, Min Wang: Multiple solutions for a nonlinear discrete problem of the second order 189–204 View View
14-13 Lingju Kong, Min Wang: Optimal control for an ordinary differential equation online social network model 205–214 View View
14-14 Eleonora Messina, Youssef Raffoul, Antonia Vecchio: Qualitative analysis of dynamic equations on time scales using Lyapunov functions 215–226 View View
14-15 John R. Graef, Shapour Heidarkhani, Lingju Kong, Ahmad Ghobadi: Existence of multiple solutions to a P-Kirchhoff problem 227–237 View View
14-16 T. A. Burton: An efficient heat problem 239–246 View View
14-17 Qin Sheng, Nina Garcia-Montoya: An operator splitting approach for two-dimensional Kawarada problems 247–263 View View
14-18 Brian Behrens, Sougata Dhar: Lyapunov-type inequalities for third order nonlinear equations 265–277 View View
14-19 Shaista Gul, Rahmat Ali Khan: Existence results for a system of boundary value problems for hybrid fractional differential equations 279–290 View View
14-20 William M. Jensen, Jeffrey W. Lyons, Richard Robinson: Delta derivatives of the solution to a third-order parameter dependent boundary value problem on an arbitrary time scale 291–304 View View
14-21 Eric R. Kaufmann: A fourth-order iterative boundary value problem with Lidstone boundary conditions 305–312 View View
14-22 Ferhan M. Atıcı, Jagan M. Jonnalagadda: Convexity in fractional h-discrete calculus 313–324 View View
14-23 Muhammad N. Islam, Jeffrey T. Neugebauer: P-periodic solutions of a q-integral equation with finite delay 325–333 View View
14-24 Alberto Cabada, Lucía López-Somoza: Spectral characterization of the constant sign Green's functions for periodic and Neumann boundary value problems of even order 335–347 View View
14-25 O. K. Bellaoui, A. Baliki, A. Ouahab: Random neutral semilinear differential equations with delay 349–362 View View
14-26 Stefan Hilger: p-deformation 363–377 View View